# SDR SIMA2019020413102

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 31,174 hours, 28,191 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TRANSFERRED FROM AML PAGE 4349961 ITEM 1" GROUND SERVICE MGR ADVISED CREW OF DAMAGED SEEN UNDER BAGGAGE DOOR. SCRATCH IS NARROW AND APPROX 3" LONG. SCRATCH APPEARS FRESH MAJOR REPAIR.-C/A-COMPLIED WITH PERMANENT REPAIR PER ERS-EM-35MR-3641.
